# SDR UPS00832411

- Difficulty date: April 2, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 75,262 hours, 49,358 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 56441403
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA 1746 LONG 4L-4R CANTED CENTER SUPPORT RIB IS CRACKED AT BOTH ENDS.  REMOVED, FABRICATED AND REPLACED RIB IAW DWG 56144140 AND SRM 51-1-20D.
